# SDR SWIA201642105

- Difficulty date: April 9, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 33,608 hours, 20,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON LT LOWER AFT CARGO DOOR TRACK SHOWS SIGNS OF CHAFING.  REPLACED OUT OF LIMITS AFT CARGO DOOR AFT TRACK, ROLLER GUIDE UP AFT BRACKET, PN CC670-38810-2 AND AFT CARGO DOOR AFT TRACK, ROLLER GUIDE UP AFT SUPPORT BRACKET, PN CC670-38814-1 IAW SRM.
